2017
Том 69
№ 9

All Issues

Volume 31, № 3, 1979

Article (Ukrainian)

A boundary-value problem for a hyperbolic equation with degenerate principal part

Baranovskii F. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 227–236

Article (Ukrainian)

Quasiperiodic solutions of linear differential-functional equations in partial derivatives

Bortey M. S., Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 237–246

Article (Ukrainian)

Representation of functions by series $\sum_{n = 1}^\infty {d_n } f(\lambda _n z)$

Vynnyts’kyi B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 256–265

Article (Ukrainian)

Analysis of conditions of solvability for a class of space riemann problems

Kakichev V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 266–272

Article (Ukrainian)

Deficiencies of entire functions of finite lower order

Krytov A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 273–278

Article (Ukrainian)

Completeness of derived chains that correspond to boundary-value problems on a finite segment

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 279–288

Article (Ukrainian)

Differential properties of functions

Trohimchuk Yu. Yu

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 289–294

Article (Ukrainian)

Representation of an infinitely diff erentiable function as a sum of functions belonging to quasianalytic classes

Khryptun V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 295–302

Article (Ukrainian)

Rational approximation on (0, ?) of entire functions of arbitrary growth with nonnegative Taylor coefficients

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 303–311

Article (Ukrainian)

Approximations of functions of class H? by modified Rogosinski polynomials

Kaniovskaya I. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 312–317

Article (Ukrainian)

Interpolation of hermite type in a class of x?-harmonic functions of given smoothness

Burkovskaya V. L., Klunnik A. A., Makarov V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 317–320

Article (Ukrainian)

Solvability of a boundary-value problem for an equation with bounded operator-valued coefficients

Matkovsky A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 320–325

Article (Ukrainian)

Analog of Neumann's theorem in class $W_2^{(1)}(\Omega)$

Saak E. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 325–329

Article (Ukrainian)

Boundaries of starlikeness and convexity of certain classes of functions regular in a unit disk

Yaremenko L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 3. - pp. 329–333